JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A DELAY-DIFFERENTIAL EQUATION MODEL OF HIV INFECTION OF CD4+ T-CELLS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A DELAY-DIFFERENTIAL EQUATION MODEL OF HIV INFECTION OF CD4+ T-CELLS
SONG, XINYU; CHENG, SHUHAN;
  PDF(new window)
 Abstract
In this paper, we introduce a discrete time to the model to describe the time between infection of a CD4 T-cells, and the emission of viral particles on a cellular level. We study the effect of the time delay on the stability of the endemically infected equilibrium, criteria are given to ensure that the infected equilibrium is asymptotically stable for all delay. We also obtain the condition for existence of an orbitally asymptotically stable periodic solution.
 Keywords
Hopf bifurcation;Periodic solution;Stability;HIV;HCV;
 Language
English
 Cited by
1.
STABILITY PROPERTIES OF A DELAYED VIRAL INFECTION MODEL WITH LYTIC IMMUNE RESPONSE,;;;

Journal of applied mathematics & informatics, 2011. vol.29. 5_6, pp.1117-1127
2.
A DELAY DYNAMIC MODEL FOR HIV INFECTED IMMUNE RESPONSE,;;;

Journal of applied mathematics & informatics, 2015. vol.33. 5_6, pp.559-578 crossref(new window)
1.
Stability and Hopf bifurcation in a delayed model for HIV infection of CD4+T cells, Chaos, Solitons & Fractals, 2009, 42, 1, 1  crossref(new windwow)
2.
Stability and Hopf bifurcation for a viral infection model with delayed non-lytic immune response, Journal of Applied Mathematics and Computing, 2010, 33, 1-2, 251  crossref(new windwow)
3.
Threshold behaviour of a stochastic SIR model, Applied Mathematical Modelling, 2014, 38, 21-22, 5067  crossref(new windwow)
4.
Global dynamics and bifurcation in delayed SIR epidemic model, Nonlinear Analysis: Real World Applications, 2011, 12, 4, 2058  crossref(new windwow)
5.
Qualitative Analysis of Delayed SIR Epidemic Model with a Saturated Incidence Rate, International Journal of Differential Equations, 2012, 2012, 1  crossref(new windwow)
6.
Stability properties and Hopf bifurcation of a delayed viral infection model with lytic immune response, Journal of Mathematical Analysis and Applications, 2011, 373, 2, 345  crossref(new windwow)
7.
A delay differential equation model of HIV infection of CD4+ T-cells with cure rate, Journal of Applied Mathematics and Computing, 2009, 31, 1-2, 51  crossref(new windwow)
8.
Effect of Time Delay on Spatial Patterns in a Airal Infection Model with Diffusion, Mathematical Modelling and Analysis, 2016, 21, 2, 143  crossref(new windwow)
9.
A differential equation model of HIV infection of CD4+ T-cells with cure rate, Journal of Mathematical Analysis and Applications, 2008, 342, 2, 1342  crossref(new windwow)
10.
A Delayed Model for HIV Infection Incorporating Intracellular Delay, International Journal of Applied and Computational Mathematics, 2016  crossref(new windwow)
11.
Global analysis of HIV-1 dynamics with Hill type infection rate and intracellular delay, Applied Mathematical Modelling, 2014, 38, 21-22, 5047  crossref(new windwow)
12.
Dynamic behaviors of a delayed HIV model with stage-structure, Communications in Nonlinear Science and Numerical Simulation, 2012, 17, 12, 4753  crossref(new windwow)
13.
Stability analysis of delay seirepidemic model, International Journal of ADVANCED AND APPLIED SCIENCES, 2016, 3, 7, 46  crossref(new windwow)
14.
Properties of stability and Hopf bifurcation for a HIV infection model with time delay, Applied Mathematical Modelling, 2010, 34, 6, 1511  crossref(new windwow)
15.
Stability and Hopf bifurcation on a model for HIV infection of CD4+ T cells with delay, Chaos, Solitons & Fractals, 2009, 42, 3, 1838  crossref(new windwow)
16.
Analysis of stability and Hopf bifurcation for a delay-differential equation model of HIV infection of CD4+ T-cells, Chaos, Solitons & Fractals, 2008, 38, 2, 447  crossref(new windwow)
17.
Analysis of stability and Hopf bifurcation for an HIV infection model with time delay, Applied Mathematics and Computation, 2008, 199, 1, 23  crossref(new windwow)
18.
Analysis of the dynamics of a delayed HIV pathogenesis model, Journal of Computational and Applied Mathematics, 2010, 234, 2, 461  crossref(new windwow)
19.
DYNAMICS OF A NON-AUTONOMOUS HIV-1 INFECTION MODEL WITH DELAYS, International Journal of Biomathematics, 2013, 06, 05, 1350030  crossref(new windwow)
20.
Global stability analysis of HIV-1 infection model with three time delays, Journal of Applied Mathematics and Computing, 2015, 48, 1-2, 293  crossref(new windwow)
 References
1.
D. Ho, A. Neumann, A. Perelson, W. Chen, J. Leonard, and M. Markowitz, Rapid turnover of plasma virions and $CD4^+$ lymphocytes in HIV-1 infection,Nature 373 (1995), 123-126 crossref(new window)

2.
X. Wei, S. Ghosh, M. Taylor, V. Johnson, E. Emini, P. Deutsch, J. Lifson, S. Bonhoeffer, M. Nowak, B. Hahn, S. Saag, and G. Shaw, Viral dynamics in human immunodeficiency virus type 1 infection, Nature 373 (1995), 117 crossref(new window)

3.
A. Perelson, A. Neumann, M. Markowitz, J. Leonard, and D. Ho, HIV-1 dynamics in vivo: virion clearance rate, infected cell life-span, and viral generation time, Science 271 (1996), 1582

4.
A. Perelson, P. Essunger, Y. Cao, M. Vesanen, A. Hurley, K. Saksela, M. Markowitz, and D. Ho, Decay characteristics of HIV-1-infected compartments during combination therapy, Nature 387 (1997), 188 crossref(new window)

5.
A. Neumann, N. Lam, H. Dahari, D. Gretch, T. Wiley, T. Layden, and A. Perel- son, Hepatitis C viral dynamics in vivo and antiviral efficacy of the interferon-ff therapy, Science 282 (1998), 103-107

6.
A. Perelson and P. Nelson, Mathematical analysis of HIV-1 dynamics in vivo, SIAM Rev. 41 (1999), no. 1, 3-44 crossref(new window)

7.
V. Herz, S. Bonhoeffer, R. Anderson, R. May, and M. Nowak, Viral dynamics in vivo: limitations on estimations on intracellular delay and virus decay, Proc. Natl. Acad. Sci. USA 93 (1996), 7247-7251 crossref(new window)

8.
Z. Grossman, M. Feinberg, V. Kuznetsov, D. Dimitrov, and W. Paul, HIV infection: how effective is drug combination treatment, Immunol. Today 19 (1998), 528 crossref(new window)

9.
Z. Grossman, M. Polis, M. Feinberg, I. Levi, S. Jankelevich, R. Yarchoan, J. Boon, F. de Wolf, J. Lange, J. Goudsmit, D. Dimitrov, and W. Paul, Ongoing HIV dissemination during HAART, Nat. Med. 5 (1999), 1099 crossref(new window)

10.
J. Mittler, B. Sulzer, A. Neumann, and A. Perelson, Influence of delayed virus production on viral dynamics in HIV-1 infected patients, Math. Biosci. 152 (1998), 143 crossref(new window)

11.
J. Tam, Delay effect in a model for virus replication, IMA J. Math. Appl. Med. Biol. 16 (1999), 29 crossref(new window)

12.
P. Nelson, J. Murray, and A. Perelson,A model of HIV-1 pathogenesis that includes an intracellular delay, Math. Biosci. 163 (2000), 201 crossref(new window)

13.
J. Mittler, M. Markowitz, D. Ho, and A. Perelson,Refined estimates for HIV-1 clearance rate and intracellular delay, AIDS, 13 (1999), 1415 crossref(new window)

14.
P. Nelson and A. Perelson, Mathematical analysis of delay differential equation models of HIV-1 infection, Math. Biosci. 179 (2002), 73-94 crossref(new window)

15.
H. I. Freedman and V. Sree Hari Rao, The trade-off between mutual interference and time lags in predator-prey systems, Bull. Math. Biol. 45 (1983), 991-1003 crossref(new window)

16.
J. K. Hale, Theory of Functional Differential Equations, Springer-Verlag, New York, 1977

17.
J. K. Hale and P. Waltman, Persistence in infinite-dimensional systems, SIAM J. Math. Anal. 20 (1989), 388-396 crossref(new window)

18.
H. Smith, Monotone semiflows generated by functional differential equations, J. Differential Equations 66 (1987), 420-442 crossref(new window)

19.
K. Gopalsamy, Stability and oscillations in delay differential equations of population dynamics, Kluwer Academic, Dordrecht/Norwell, MA

20.
Hsiu-Rong Zhu and H. Smith, Stable periodic orbits for a class three dimentional competitive systems, J. Differential Equations 110 (1994), 143-156 crossref(new window)

21.
E. Beretta and Y. Kuang, Geometric stability switch criteria in delay differential systems with delay dependent parameters, SIAM J. Math. Anal. 33 (2002), 1144-1165 crossref(new window)